# SDR ASOA04493

- Difficulty date: July 9, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- Engine: Pwa PW127
- System (JASC): 6120 · Propeller Controlling System
- Part: Servo Valve
- Part number: C1466003
- Condition: Malfunctioned
- Location: Rt Eng Prop
- Part time: 4,379 hours, 990 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DUIRNG INITATION OF DESCENT FROM ATL-VPS, THE CREW EXPERIENCED A SURGE IN THE RIGHT ENGINE FROM 65 PERCENT TORQUE TO 35 PERCENT TORQUE AND BACK UP.  NP WENT FROM 77-80 PERCENT PLUS.  AT 100 PERCENT OVERRIDE THE NP WENT FROM 98-101.9 PERCENT.  THE AIRCRAFT BEGAN TO YAW AND THE ENGINE FLUCTUATIONS WERE QUICK AND GETTING WORSE.  THE CREW SHUTDOWN THE RIGHT ENGINE AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY IN VPS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE PROPELLER SERVO VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
